# SDR V0XD201406240159

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 364.00 IN FWD AVIONICS BAY HAS SIGNS OF CORROSION ON FWD FACE.  REPAIRED FRAME BY CUTTING & REMOVING DAMAGED SECTION OF FRAME FROM STRINGER 24L TO 24R.  CUT & DRILLED NEW FRAME SECTION PN SH670-32090-9.  FABRICATED REPAIR PARTS & ASSEMBLED ALL PARTS IAW REO 670-53-21-687, DATED 3 AUG 2012.
